# SDR MASA200500866

- Difficulty date: November 9, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 6,757 hours, 5,118 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

ASH 6183 PHX, NR 2 ENGINE FLAMED OUT ON TAXI OUT PREVIOUSLY DSM.  ALL INSPECTIONS CHECKED GOOD PER FIM AND GE.
